Translator Disclaimer
2007 Radó type removability result for fully nonlinear equations
Kazuhiro Takimoto
Differential Integral Equations 20(8): 939-960 (2007).

Abstract

We consider the removability of a level set for solutions to fully nonlinear elliptic and parabolic equations. We prove that if a $C^1$ function $u$ is a viscosity solution to the fully nonlinear equation $F(x,u,Du,D^2u)=0$ or $u_t + F(t,x,u,Du,D^2u)=0$ in a domain outside the zero-level set of $u$, then $u$ is indeed a viscosity solution to the same equation in the whole domain, under some hypotheses on $F$. We also establish the removability result for singular fully nonlinear equations.

Citation

Download Citation

Kazuhiro Takimoto. "Radó type removability result for fully nonlinear equations." Differential Integral Equations 20 (8) 939 - 960, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35034
MathSciNet: MR2339844

Subjects:
Primary: 35B60
Secondary: 35D05, 35J70, 35K70

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.20 • No. 8 • 2007
Back to Top